MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Catalog Number 0035280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign material was found inside the syringe.
 
Event or Problem Description
It was reported that the foreign material found inside the syringe.
 
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.Visual inspection noted that one irrigation syringe was received without the original packaging.Visual evaluation noted that 3 white specs (measuring 0.20, 0.25, 0.20 sq.Mm) were found in the bulb outside the syringe body.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure mode could be due to defective/ contaminated components from suppliers.The product was not used for diagnosis or treatment.The product had failed to meet the specifications, and was influenced by the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review was not performed due to labeling could not have prevented the reported failure.

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10159189
Report Number1018233-2020-03888
Device Sequence Number2309621
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255(10)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Catalogue Number0035280
Device Lot NumberNGDV1639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1